# SDR SWAA2018101525973

- Difficulty date: September 30, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 63,269 hours, 37,254 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 149A8117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BULKHEAD SUPPORT CORRODED AT BS 947.5, BETWEEN RBL 20 TO LBL 12.  R&R BULKHEAD SUPPORT IAW SRM & DWG.
